ACETAMINOPHEN PM EXTRA STRENGTH- acetaminophen and diphenhydramine hydrochloride tablet, coated
WinCo Foods, LLC
Disclaimer: Most OTC drugs are not reviewed and approved by FDA, however they may be marketed if they comply with applicable regulations and policies. FDA has not evaluated whether this product complies.
|Active ingredients (in each caplet)||Purpose|
|Acetaminophen 500 mg||Pain reliever|
|Diphenhydramine HCl 25 mg||Nighttime sleep aid|
temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness
This product contains acetaminophen. Severe liver damage may occur if you take
- more than 4,000 mg of acetaminophen in 24 hours
- with other drugs containing acetaminophen
- 3 or more alcoholic drinks every day while using this product
- with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
- with any other product containing diphenhydramine, even one used on skin
- in children under 12 years of age
- if you have ever had an allergic reaction to this product or any of its ingredients
- liver disease
- a breathing problem such as emphysema or chronic bronchitis
- trouble urinating due to an enlarged prostate gland
- taking the blood thinning drug warfarin
- taking sedatives or tranquilizers
- drowsiness will occur
- avoid alcoholic drinks
- do not drive a motor vehicle or operate machinery
- sleeplessness persists continuously for more than 2 weeks. Insomnia may be a symptom of serious underlying medical illness.
- pain gets worse or lasts more than 10 days
- fever gets worse or lasts more than 3 days
- redness or swelling is present
- new symptoms occur
These could be signs of a serious condition.
If pregnant or breast-feeding, ask a health professional before use.
Keep out of reach of children.
In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222). Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
- do not take more than directed (see overdose warning)
|adults and children 12 years and over|| |
|children under 12 years|| |
- store between 20-25°C (68-77°F) in a dry place
- retain carton for complete product information
colloidal silicon dioxide, copovidone, croscarmellose sodium, FD&C blue #1, hypromellose, lactose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, pregelatinized starch, sodium starch glycolate, stearic acid, titanium dioxide
Or to report an adverse event call 800-824-1706 Monday — Friday 9am — 4pm MST
*Compare to the active ingredients in TYLENOL® PM
ACETAMINOPHEN/ PAIN RELIEVER
DIPHENHYDRAMINE HCl/ NIGHTTIME SLEEP AID
| ACETAMINOPHEN PM
EXTRA STRENGTH |
acetaminophen and diphenhydramine hydrochloride tablet, coated
|Labeler — WinCo Foods, LLC (056098817)|
Revised: 12/2018 WinCo Foods, LLC
Our database comes directly from the FDA’s central repository of drug labels and package inserts under the Structured Product Labeling standard. OTCLabels.com provides the full over the counter products subset of the FDA’s repository. Medication information provided here is not intended as a substitute for direct consultation with a qualified health professional.